Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convergence of cascade sequence on the Heisenberg group


Authors: Heping Liu and Yu Liu
Journal: Proc. Amer. Math. Soc. 134 (2006), 1413-1423
MSC (2000): Primary 40A30, 42C15, 39B99, 65F15
Published electronically: October 7, 2005
MathSciNet review: 2199188
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The investigation of convergence of cascade sequence plays an important role in wavelet analysis on the Euclidean space and also in wavelet analysis on the Heisenberg group. This paper characterizes the $ L^p(\mathbf H^d)$ $ (1\leq p\leq\infty)$-convergence of cascade sequence on the Heisenberg group in terms of the $ p$-norm joint spectral radius of a collection of matrices associated with the refinement sequence and gives a sufficient condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 40A30, 42C15, 39B99, 65F15

Retrieve articles in all journals with MSC (2000): 40A30, 42C15, 39B99, 65F15


Additional Information

Heping Liu
Affiliation: LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: hpliu@math.pku.edu.cn

Yu Liu
Affiliation: LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: liuyu@math.pku.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08108-6
PII: S 0002-9939(05)08108-6
Keywords: Cascade sequence, refinement equations, joint spectral radius, wavelets, refinable functions.
Received by editor(s): July 13, 2004
Received by editor(s) in revised form: December 13, 2004
Published electronically: October 7, 2005
Additional Notes: This research was supported by the National Natural Science Foundation of China (No. 10371004) and the Specialized Research Fund for the Doctoral Program of Higher Education of China (No. 20030001107)
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.